# SDR SWAA2021100412490

- Difficulty date: August 26, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 46,748 hours, 27,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A948535
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE HAS CORROSION AROUND NUTPLATE HOLES. LOCATED AT STA 500D BULKHEAD LBL 24 - RBL 24. ; / [01] CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.; [02] R/R FLOOR SUPPORT ANGLE AT STA. 500 BULKHEAD LBL 24 -RBL 24 IAW SRM 51-40-02.; [03] C/W INSPECTION.; [04] REMOVED AND REPLACED FLOOR SUPPORT ANGLE @ STA.500D BULKHEAD LBL 24-RBL 24 PER SRM 51-40-02.
